# SDR CA061206003

- Difficulty date: December 2, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,381 hours
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) UNUSUAL NOISE AND VIBRATION FROM LT ENGINE. FOUND FAN BLADES NRS: 8,9,10,11,22,23,24 AND 25 BENT AND DAMAGED.  AIRFRAME HOURS=5306:19. CYCLES=3929. (TC NR 20061206003)
